Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 132541, 15 pages
http://dx.doi.org/10.1155/2011/132541
Research Article

Isometric and Closed-Range Composition Operators between Bloch-Type Spaces

Department of Mathematics, University of Manitoba, Winnipeg, MB, Canada R3T 2N2

Received 16 November 2010; Accepted 30 March 2011

Academic Editor: Asao Arai

Copyright © 2011 Nina Zorboska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nina Zorboska, “Isometric and Closed-Range Composition Operators between Bloch-Type Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 132541, 15 pages, 2011. https://doi.org/10.1155/2011/132541.